# SDR AWXA200200833

- Difficulty date: August 14, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1.25 INCH CRACK WAS FOUND ON LOWER FRAME TO FRAME STRAP BS 312, RBL 26.  MAINTENANCE FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR TO LOWER FRAME TO FRAME STRAP BS 312, RBL 26 IAW B737-300 SRM 53-10-51 PG 213-219 FIG 204, SRM 51-40-02 PG 3 & 4 FIG 3-4, 6-8.
